# SDR USAA2015022100001

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,969 hours, 6,892 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Part serial: FR3050
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOESN'T INDICATE ARMED ON CIDS PANEL.  COCKPIT & DOOR SHOW ARMED.  CHARGED 2L DOOR IAW 321 AMM 52-10-00-614-001-A WITH GOOD OPERATIONAL CHECK.
